# SDR AALA20120609006

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Condition: Cracked
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL LEFT AFT OVERWING EXIT DOOR HAS CRACK IN DOOR PAN ON THE AFT SIDE AT 2ND FROM BOTTOM STOP PAD BRACKET.  STOP DRILLED CRACK INSTALLED REPAIR DOUBLER PER SRM 52-05-00 FIGURE 51.
